# SDR SIMA20160128017

- Difficulty date: January 28, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN ONE POSSIBLE CRACK AT RIVET ON FRAME 78, BETWEEN STRINGER 5L & 6L.  UPON FURTHER INVESTIGATION ALSO FOUND CRACK ON FRAME 78, BETWEEN STRINGER 3L - 4L.  PERFORMED REPAIR ON FUSELAGE SKIN IAW ERS-EM-5300-1919.
